Translator Disclaimer
2001 Infinite order amphicheiral knots
Charles Livingston
Algebr. Geom. Topol. 1(1): 231-241 (2001). DOI: 10.2140/agt.2001.1.231

Abstract

In answer to a question of Long, Flapan constructed an example of a prime strongly positive amphicheiral knot that is not slice. Long had proved that all such knots are algebraically slice. Here we show that the concordance group of algebraically slice knots contains an infinitely generated free subgroup that is generated by prime strongly positive amphicheiral knots. A simple corollary of this result is the existence of positive amphicheiral knots that are not of order two in concordance.

Citation

Download Citation

Charles Livingston. "Infinite order amphicheiral knots." Algebr. Geom. Topol. 1 (1) 231 - 241, 2001. https://doi.org/10.2140/agt.2001.1.231

Information

Received: 17 December 2000; Accepted: 12 April 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 0997.57006
MathSciNet: MR1823500
Digital Object Identifier: 10.2140/agt.2001.1.231

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.1 • No. 1 • 2001
MSP
Back to Top